# SDR MASA2021061900147

- Difficulty date: June 19, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 42,535 hours, 33,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14 F FLR LVL EXIT SIGN (1) BULB INOP. REPLACED BULB.
